Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

Pregnant, with a head ache.. can i take this med...

equate extra strength pain reliever acetaminophen 500mg gelcaps

Im 25 weeks
I need to take something this is all i have!!!

Answer Question
 
mommyofAurora

Asked by mommyofAurora at 8:16 PM on Nov. 3, 2010 in Pregnancy

Level 12 (840 Credits)
Answers (9)
  • acetaminophen is tylenol which is safe during pregnancy. just take the correct doseage
    princessbeth79

    Answer by princessbeth79 at 8:19 PM on Nov. 3, 2010

  • Yes. That is one of the few safe meds while pregnant.
    Anonymous

    Answer by Anonymous at 8:22 PM on Nov. 3, 2010

  • You can't have anything with aspirin in it. Acemenophen is safe though. :)
    Memigen

    Answer by Memigen at 8:24 PM on Nov. 3, 2010

  • Acemenophen is pretty much the only thing we can take. I THINK 1000mg (2 tablets or capsule) is the dosage for an average sized adult. Headaches are another side effect of pregnancy too. I've had some really bad tension headaches. Even though Acemenophen is safe, I tried to save it as a last resort so I wasn't taking it too often.
    slowyourrole

    Answer by slowyourrole at 8:33 PM on Nov. 3, 2010

  • Yeap, that's Tylenol. Make sure you stay under 4 grams a day (or eight of those caplets). Tylenol can be damaging to the liver but as long as it's taken in moderation, it's fine.
    Anna-Chubaby

    Answer by Anna-Chubaby at 8:36 PM on Nov. 3, 2010

  • Yes. But I had a lot of headaches when I was pregnant. Someone told me to drink a lot of water. I did and it helped a lot. But go ahead and take the tylenol for now.
    mompam

    Answer by mompam at 8:40 PM on Nov. 3, 2010

  • 1000mg is the correct adult dosage. Increase your water intake. Dehysration causes headaches. Do you have any swelling in your ankles? Have headaches been more frequent recently? If the answer is yes make sure you tell you Dr. Keep track on your calendar when you have a headache. Headaches in pregnancy can sometimes be a sign of high blood pressure too.
    GrnEyedGrandma

    Answer by GrnEyedGrandma at 8:50 PM on Nov. 3, 2010

  • yes you can its one of the very few safe medications out there.
    dham

    Answer by dham at 9:00 PM on Nov. 3, 2010

  • you can take it, but if its a migraine ill save you the trouble of throwing up the tylenol. Use ice packs, sounds crazy i know but works
    AprylnAtticus

    Answer by AprylnAtticus at 9:04 PM on Nov. 3, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN